教師資料查詢 | 類別: 期刊論文 | 教師: 吳淑妃 WU SHU-FEI (瀏覽個人網頁)

標題:A modified multiple comparisons with a control for exponential location parameters based on doubly censored sample under heteroscedasticity
學年106
學期2
出版(發表)日期2018/05/07
作品名稱A modified multiple comparisons with a control for exponential location parameters based on doubly censored sample under heteroscedasticity
作品名稱(其他語言)
著者Wu, S. F.
單位
出版者
著錄名稱、卷期、頁數Communications in Statistics: Simulation and Computation 48(7), p.2056-2064
摘要In this paper, a modified one-stage multiple comparison procedures with a control for exponential location parameters based on the doubly censored sample under heteroscedasticity is proposed. A simulation study is done and the results show that the proposed procedures have shorter confidence length with coverage probabilities closer to the nominal ones compared with the one proposed in Wu (2017). At last, an example of comparing the duration of remission for four drugs as the treatment of leukemia is given to demonstrate the proposed procedures.
關鍵字Doubly censored sample;Exponential distribution;Multiple comparisons with a control;One-stage procedure
語言英文
ISSN1532-4141
期刊性質國內
收錄於SCI;
產學合作
通訊作者Wu, S. F.
審稿制度
國別中華民國
公開徵稿
出版型式,電子版
相關連結
Google+ 推薦功能,讓全世界都能看到您的推薦!